Join the 'Vertigo' group to help and get support from people like you.
Vertigo Questions (Page 3)
Related terms: Dizziness, Lightheadedness, dizzy, Loss of balance, Lightheadedness, Dizzy, Balance Disorder
We found 618 questions associated with the 'Vertigo' topic.
Posted 29 Nov 2016 by Tina57 • 1 answer
I used the Monistat 7 and instantly got severely dizzy and my eyes went fuzzy! Anyone else have this happen?
Posted 29 Nov 2016 by Kmarie47274 • 2 answers
When it's time for bed I panic thinking I can't swallow them I'm dizzy then I cough a lot and get hot and it takes me forever to calm down.
Posted 26 Nov 2016 by robcbar1 • 1 answer
The side effects seem to be intensifying each day. I'm super dizzy and spaced out right now, and my anxiety is off the charts. No appetite either. I was on Lexapro for many years (before it pooped out) and don't remember feeling this way when starting. Is this normal for day 11 or should ...
Posted 28 Nov 2016 by pearllederman • 0 answers
I always get very tired on Celebrex and about a wk ago I fell and hurt my ribs, wondered if it made me dizzy or whatever, needless to say I didn't refill my prescription and I'm taking over the counter stuff like Aleve, wondered if it was causing those kind of side effects where it made ...
Posted 27 Nov 2016 by Slomad • 0 answers
I've been on Micardis 40mg for 10 weeks. Over the last few weeks I have been getting progressively tired, breathless and dizzy on standing. My BP drops from 120/ 80 to 98/60. I have increased stiffness and body aches. I have stopped taking the tablets yesterday. I had a similar response to the ...
Posted 21 Nov 2016 by Jab1099 • 1 answer
Posted 15 Nov 2016 by Dblk89 • 2 answers
My Fiancée has been using Coperin 60 mg for almost an year now. It was first prescribed by her Gastroenterologist. She has been experiencing mood swings, vertigo and headaches ever since she was on it and she always felt that she is sick. To make things worse her Gastroenterologist told her ...
Posted 26 Nov 2016 by kwd897 • 0 answers
I was ment on 60mg per day, I was on 30mg for around 4 weeks on and off taking them every 2 days I gradually built the courage to take 60mg per day after 5 days of taking 60mg I become very dizzy after about a hour or so taking them it was like a drunken night out, is anyone familiar with them or ...
Posted 17 Jul 2016 by Betty514727 • 2 answers
I don't want to continue to use meclizine
Posted 17 Nov 2016 by Vanilla27 • 2 answers
I started taking 10mgs of Buspar 2x a day and the first dose I took was around 7pm after dinner. I was fine. The next dose I took was at 8am with breakfast, about a half hour later I felt really dizzy? Does anyone know if I should have started at 5mgs instead? anyone have the same experience? ...
Posted 19 Oct 2016 by NLA06 • 3 answers
... mg). I decided to stop about a week ago; the first 4 days I felt great but day before yesterday I was nauseous, dizzy,and had headaches even though I felt wonderful mentally. I went to work yesterday and managed very well but still feel weird. I don't plan to see any doctor but I do wonder ...
Okay- this scared me to death last night. I had some kind of an event on Lyrica. It felt as though I
Posted 4 Nov 2016 by Suz642 • 1 answer
... was being thrown around the room! I did feel dizzy before but thought that I wanted to fill a jar with paint remover. I am an artist. I remember pouring the paint thinner into the jar. The next thing I knew I was thrown against the wall I was not facing. Hard. Then I was thrown in another ...
Zepatier - I started my 10th week yesterday...and I had a bad reaction ..I don't understand why...Id
Posted 14 Nov 2016 by sherrysortino12 • 1 answer
... been doing fine..now I'm scared to take it today... and I'm so close to being done... dont know what to do... got hard to breath..heart pounding..dizzy ... seeing like a worped moving / breathing vision ..like your on acid... lol..is the only way I can describe it... woke up today ...
Posted 27 Oct 2016 by Bradley is 57 • 1 answer
I have a dozen symptoms listed on this web information including severe chest pain and coughing, leg spasms, cold sweats, light colored stool, dark amber urin, palm of hand is beginning to peal, dizzy, foot pain and diarrhea Is there a chance of death resulting from continued use of this product ...
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 by mamafrog • 1 answer
... go from my bed straight to my couch. When I get up and walk around my heart starts racing and I feel dizzy! I have tried everything to repair and eliminate the problem with no success! I feel helpless! I can not afford insurance so I am stuck in this hell!! What can I do?
Ask a Question
Related Drug Support Groups
promethazine, Phenergan, meclizine, Antivert, Bonine, Promethegan, Vontrol, Ru-Vert-M, Meclicot, view more... Phenoject-50, V-Gan-50, Sea-Calm, Verticalm, Antrizine, V-Gan-25, Driminate II, Pro-Med, Medivert, Anergan 50, Meni-D, Travel-Ease, diphenidol, Adgan, Phenazine 50, Dramamine II, Phenadoz, Antinaus 50, Phenergan Fortis, D-Vert